20 Years Old Wanted Plumper Lips Now Uneven and Lumpy - New York, NY

I just wanted a little plumper lips. I had them...

I just wanted a little plumper lips. I had them injected twice earlier this summer by a dr in NYC. He used the cannula method and they turned out great but a little crooked. When I came home I got them evened out by a different dr. Now they are so lumpy and uneven. Is this swelling?? I need advice! I have no idea if this is temporary?? Or common? I'm so scared to go back to the same doctor but I have spent a total of 1,450$ on my lips and I really do not want to spend any more money by going to a different dr! Please I need advice!
Dr. Yuriy Yagudin

5 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
5 out of 5 stars Answered my questions
5 out of 5 stars After care follow-up
5 out of 5 stars Time spent with me
5 out of 5 stars Phone or email responsiveness
5 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
Was this review helpful? 2 others found this helpful

Comments (15)

Sort by

massage them, roll them in your fingers, it will help
  • Reply
-:- Message from RealSelf staff -:-

This comment does not follow our Community Guidelines and/or Terms of Service. We reserve the right to remove any post for any reason.
  • Reply
The good news is it is not permanent, and can either be taken out with antidote shot or have some filler added to try and even it out. Hopefully this was just swelling and she is fine.
  • Reply
How long does this prpcedure last?
  • Reply
It slowly goes down every month. 3-6 months usually, some people have said up to 9 months but that was not my experience. An antidote shot can get rid of it in a day.
  • Reply
Oh thanks Anon (: I found a groupon deal for XEOMIN, any thoughts? ?
  • Reply
If the swelling does not go down, it is o.k. to contact the doctor and discuss your concerns. My swelling lasted a few weeks. I never had "perfect" injections and some unevenness, which is why I stopped. Others had better experiences. Part of my problem is my lips were so thin. I still think your lips look good.
  • Reply
So glad you're sharing here with us! I see the lumps a bit, though from an outsider's perspective they're not that noticeable. I had one big one that never went away until the filler did, but others report that their lumpiness is temporary. Here's what some doctors say about that. I don't think I'd get more fillers put into your upper lip from an aesthetic standpoint. 

Please let us know how things go once your swelling is all the way gone.
  • Reply
Years ago I had Juvaderm placed in my lips. I had a few bumps as you are describing, and I was told to rub them. Rubbing the bumps can help. It may also be some swelling. If this was a temporary filler like Juvaderm and the bumps do not resolve there is an antidote but it can remove ALL of the injection. I wanted to let you know you will not have to stay that way if it does not go away you can ask for the antidote.
  • Reply
Does it cause any swelling? Will it be uneven? Thanks for your help!
  • Reply
Thanks for your help!! I am hoping it is still swollen
  • Reply
It could be just swelling yes. I had uneven swelling, but I also had uneven product. If it does not go away I just wanted to let you know you have that option. I would go back to your doctor if it does not go away. It actually did not look bad to me. It looks like swelling (IMO). Your lips still look good to me.
  • Reply
3 days is still soon as far as swelling.
  • Reply
Is there swelling after the HA injections do you know?
  • Reply
http://www.realself.com/question/hyaluronic-acid-safe-for-lip-injections Yes, and especially any injections into the lip causes swelling. I would not worry right now as it is only 3 days. The doctor can also add some to even it out if it does not go away.
  • Reply